CSpace
(Note: the search results are based on claimed items)

Browse/Search Results:  1-1 of 1 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
Asymptotic behavior for elliptic problems with singular coefficient and nearly critical Sobolev growth 期刊论文
ANNALI DI MATEMATICA PURA ED APPLICATA, 2006, 卷号: 185, 期号: 2, 页码: 189-205
Authors:  Cao, Daomin;  Peng, Shuangjie
Favorite  |  View/Download:47/0  |  Submit date:2018/07/30
asymptotic behavior  singularity  critical Sobolev  Hardy exponents